# SDR CVGA 11 228 1

- Difficulty date: August 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N577DA
- Make and model: Cndair CL6002B19
- Aircraft serial: 5398
- Aircraft time: 9,731 hours, 5,601 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229978314
- Part serial: 2099
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE PFD FAILURED ON CLIMBOUT.
